Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is lisinopril causing cough and vomiting?

I was recently put in lisinopril. Now about eight times a day, my epiglottis gets an intense tickle that sends me in to a fit of coughing. I cough until I get a headache and almost vomit. Some times I have to lean over a trash can and saliva pours forth for several minutes I am so close to vomiting. I heard this medicine can have coughing as a side effect, Could this be it?
Fri, 26 Jun 2020
Report Abuse
General & Family Physician 's  Response
Hello,

The most common side effect of Lisinopril is persistent cough. I suggest to discuss with your doctor to take another medicine. Sometimes, it takes several days that cough goes away after you have stopped Lisinopril.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Blerina Pasho, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Lisinopril


Is lisinopril causing cough and vomiting?

Hello, The most common side effect of Lisinopril is persistent cough. I suggest to discuss with your doctor to take another medicine. Sometimes, it takes several days that cough goes away after you have stopped Lisinopril. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Blerina Pasho, General & Family Physician